<  Back to the Polytechnique Montréal portal

An exact algorithm for the two-dimensional orthogonal packing problem with unloading constraints

Jean-François Cote, Michel Gendreau and Jean-Yves Potvin

Article (2014)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/12531/
Journal Title: Operations Research (vol. 62, no. 5)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/opre.2014.1307
Official URL: https://doi.org/10.1287/opre.2014.1307
Date Deposited: 18 Apr 2023 15:08
Last Modified: 18 Apr 2023 15:08
Cite in APA 7: Cote, J.-F., Gendreau, M., & Potvin, J.-Y. (2014). An exact algorithm for the two-dimensional orthogonal packing problem with unloading constraints. Operations Research, 62(5), 1126-1141. https://doi.org/10.1287/opre.2014.1307

Statistics

Dimensions

Repository Staff Only

View Item View Item